# SDR DL738100711

- Difficulty date: March 18, 2010
- Submitted: March 25, 2010
- Operation: Air carrier
- Aircraft: N374DA
- Make and model: Boeing 737832
- Aircraft serial: 29622
- Aircraft time: 32,517 hours, 14,075 cycles
- Engine: Cfmint CFM567B26US
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RETURNED TO DEPARTURE FOR CRACKED L1 WINDOW CAPTS SLIDING. R & R CAPT`S SLIDING WINDOW IAW AMM.  FUNCTIONAL AND OPS CK GOOD.  R & R HEAT CONTROLLER AS PRECAUTION.
